Advances in Dynamical Systems and Applications (ADSA)

Volume 3, Number 1 June (2008)

 

CONTENTS

 

Nonlinear Dynamic Integral Inequalities in two Independent Variables on Time Scale Pairs
pp. 1-13

Authors: Douglas R. Anderson

Regularly and Strongly Decaying Solutions for Quasilinear Dynamic Equations
pp. 15-24

Authors: E. Akın-Bohner

A Note Concerning Discrete Transportation
pp. 25-28

Authors: Richard Avery

The Marshall Differential Analyzer Project: A Visual Interpretation of Dynamic Equations
pp. 29-39

Authors: Clayton Brooks, Saeed Keshavarzian, Bonita A. Lawrence, Richard Merritt

Constructing Similarity Solutions to Discrete Basic Diffusion Equations
pp. 41-51

Authors: Maria Meiler

Oscillation of Second Order Neutral Delay Differential Equations
pp. 53-71

Authors: L. Erbe, T. S. Hassan and A. Peterson

Some Oscillation Results for Second Order Functional Dynamic Equations
pp. 73-88

Authors: Lynn Erbe and Raegan Higgins

Positive Solutions to a Singular Second Order Boundary Value Problem
pp. 89-105

Authors: L. Erbe and A. Peterson

Motivation for Introducing q-Complex Numbers 
pp. 107-129

Authors: Thomas Ernst

Existence of Nontrivial Solutions of a Two Point Boundary Value Problem for a 2nth Order Nonlinear Difference Equation
pp. 131-146

Authors: Heidi Berger

An Expansion Theorem for a Sturm–Liouville Operator on Semi-Unbounded Time Scales
pp. 147-160

Authors: Gusein Sh. Guseinov

Intermediate Solutions for Emden–Fowler Type Equations: Continuous Versus Discrete
pp. 161-176

Authors: Mariella Cecchi

The Fell Topology on the Space of Time Scales for Dynamic Equations
pp. 177-184

Authors: RalphW. Oberste-Vorth

Periodicity in Nonlinear Systems with Infinite Delay
pp. 185-194

Authors: Youssef N. Raffoul
 

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact